# SDR HALA2010071600308

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 424 hours, 97 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning System
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BTB:  SMOKE FWD CARGO BOTTLE 1&2 FAULT / AFT CARGO BOTTLE 1&2 FAULT.  RESET SDF1 & SDF2.  OK FOR SERVICE.  SDF SYSTEM TEST OKAY.
